# SDR SWAA2016082455081

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 41,511 hours, 24,195 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Part number: 35008307
- Part serial: 0696
- Condition: Malfunctioned
- Location: Wing To Body
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  DIVERTED.  R & R THE WING TO BODY OVERHEAT UNIT IAW AMM.
